| Catalog Number |
4607-129-020 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during incoming inspection at a distribution centre, foreign matter was found in the sterile packaging.This event did not occur during a surgical procedure; no patient involvement or adverse consequences were reported.
Event or Problem Description